MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-90/I16-30
Medical Device Problem Codes Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately four (4) years post initial procedure, the patient presented with a type iiib endoleak per ct (computed topography).The physician elected to treat the patient by relining with medtronic (non-endologix) devices on an unknown date.The final ultrasound confirmed the endoleak was resolved, and the patient is reportedly in stable condition.As of date, there have been no additional patient sequelae reported.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately four (4) years post initial procedure, the patient presented with a type iiib endoleak per ct (computed topography).The physician elected to treat the patient by relining with medtronic (non-endologix) devices on an unknown date.The final ultrasound confirmed the endoleak was resolved, and the patient is reportedly in stable condition.As of date, there have been no additional patient sequelae reported.Additional information received per clinical assessment confirming that the patient was relined with a non-endologix stent on (b)(6) 2019 per ct study.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was unsubstantial evidence to support the reported event of a type iiib endoleak, but the reline with a non-endologix stent was confirmed per 44-month ct scan.The clinical assessment determined that there was also evidence to reasonably suggest type ii endoleaks of the lumbar arteries with aneurysm sac growth of 31.5mm occurred that were not included in the event as reported; these were discovered during review of the 2-month post implant ct scan.Procedure-related harms and device, user, procedure, or anatomy relatedness of this event could not be determined.The final patient status was reported to be in stable condition.The manufacturing lot review confirmed all devices met specifications prior to release.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.Correction: a2 age, g1-2 contact office, g4, h6; h6 device code ¿ remove 2978.H6 result code ¿ remove 3233.H6 conclusion code ¿ remove 11 and 22.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8928735
Report Number2031527-2019-00387
Device Sequence Number290188
Product Code MIH
UDI-Device Identifier00818009010230
UDI-Public(01)00818009010230(17)180212
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2018
Device Model NumberBA25-90/I16-30
Device Lot Number1252264-020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date08/24/2019
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL: 1309265-009
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR